# SDR 20010119SG004

- Difficulty date: December 16, 2000
- Submitted: January 18, 2001
- Operation: Air carrier
- Aircraft: N802MA
- Make and model: Dhav DHC8102
- Aircraft serial: 245
- System (JASC): 3411 · Pitot/Static System
- Part: Static Line
- Condition: Loose
- Location: Airspeed Indctr
- Stage of operation: TO
- How discovered: O
- Nature of condition: O, S
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, FLIGHT OFFICERS AIRSPEED INDICATOR INOPERTIVE.  STAYED WELL BELOW CAPTAINS AIRSPEED AFTER TAKEOFF.  FOUND STATIC F/O''S LINE LOOSE AT T-CONNECTION.  REATTACHED AS REQUIRED AND OPS CHECK OK IAW MM 34-10-00.  (M)
